# SDR DALA2024102410359

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 25,243 hours, 9,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4002290) FLOOR PROXIMITY LIGHTS INOP ROW 22-27. R/R EMERGENCY POWER SUPPLY AND BATTERY M1671. LIGHTS CHECK NORMAL. REF B737 AMM 33-51.
